Translator Disclaimer
March 2006 A discrete criterion in $\mathit{PU}(2,1)$ by use of elliptic elements
Ainong Fang, Shihai Yang
Proc. Japan Acad. Ser. A Math. Sci. 82(3): 46-48 (March 2006). DOI: 10.3792/pjaa.82.46

Abstract

In this paper we show a $2$-dimensional subgroup in $\mathit{PU}(2,1)$ which contains elliptics is discrete if and only if all its subgroups generated by two elliptics are discrete. This generalize the well-known discreteness criterion first established by T. Jørgensen.

Citation

Download Citation

Ainong Fang. Shihai Yang. "A discrete criterion in $\mathit{PU}(2,1)$ by use of elliptic elements." Proc. Japan Acad. Ser. A Math. Sci. 82 (3) 46 - 48, March 2006. https://doi.org/10.3792/pjaa.82.46

Information

Published: March 2006
First available in Project Euclid: 4 April 2006

zbMATH: 1141.20307
MathSciNet: MR2214773
Digital Object Identifier: 10.3792/pjaa.82.46

Subjects:
Primary: 20H10, 30C60, 30F40

Rights: Copyright © 2006 The Japan Academy

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.82 • No. 3 • March 2006
Back to Top